# SDR AALA201609069024

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 53,023 hours, 19,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT F/A JUMPSEAT FLASHLIGHT INOPERATIVE.  RESECURED FLASHLIGHT AT AFT F/A JUMPSEAT AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
